# SDR ASAA2014080608770

- Difficulty date: August 6, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 29,321 hours, 8,765 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Part number: 38884492
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE OPERATING PACKS, APU PRESSURE HAD BEEN NORMAL THEN DROPPED TO 15 PSI WITH NO SWITCH MANIPULATION.  ACFT GROUNDED.   REPLACED APU WIRE HARNESS AND OPS NORMAL IAW AMM 49-11-01.
